| Model Number |
AS480 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Incorrect, Inadequate or Imprecise Result or Readings (1535); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This malfunction may potentially impact staining performance.No erroneous staining result was reported by the customer in connection with this incident.No patient or user harm was indicated.A1-a6: patient information has not been provided by the user.
Event or Problem Description
The france customer reported there were staining issues due to air bubbles that could be seen at the stopcock and while being dispensed onto some slides.The field service engineer (fse) replaced the aspiration and dispense check valve.The customer was able to complete staining with another instrument.Diagnostics were not altered.There was no direct or indirect patient harm or user harm reported.